# SDR UALA2009022300586

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,869 hours, 11,523 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004111
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTED 2 TIMES IN DESCENT FOR NO APPARENT REASON.  L ENG CONTROL STATUS MSG.  HAD EEC CHANNEL A FAIL AND EEC CH A LOST PWR.  LOOKED AT MSGS IN PIMU INDEX DUE TO LAST 2 LEGS SHOW EEC CHA AND OFV AFTER SD AND OFV W-A FAIL CHANGED EEC PER MM 73-21-04 AND ACCOMPLISHED TEST 6 PER MM 71-00-00 AND NO MSGS NOW PRESENT.  SUSPECT PREVIOUS EEC WAS BAD FROM STOCK.
